# SDR CALA2015020600085

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 41,614 hours, 16,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT ANTENNA DOUBLER BETWEEN STATION 500 - 500A, LOWER BILGE HAS CORROSION.  ALL WORK ACCOMPLISHED IAW ECRA 5331-02010.  REPAIR PLACED ON DIP 53, DIP CONTROL 032207.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 01/30/2017.  PLANNING TO CONTACT ENGINEERING AFTER 11/30/2016 BUT BEFORE 12/30/2016 FOR THE PERMANENT REPAIR.  NOTE THIS REPAIR UNDER DTA IAW ECRA 5331-02010 REV A.
